# SDR DALA2025080605884

- Difficulty date: August 5, 2025
- Submitted: August 6, 2025
- Operation: Air carrier
- Aircraft: N322DN
- Make and model: Airbus A321-213
- Aircraft serial: 7707
- Aircraft time: 25,064 hours, 11,074 cycles
- Engine: Cfmint CFM565B23
- Engine time: 25,064 hours, 11,074 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibration
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

SHIP 3022 - ATB - RETURNED TO MSP DUE TO #2 ENGINE HIGH VIBRATIONS WITH AUDIBLE RUMBLE. CORRECTIVE ACTION: FOUND DAMAGE TO FAN BLADES FROM BIRD STRIKE. REPLACED BLADES NBR 2, 20 AND 3, 21. (LP 7827314)
